Translator Disclaimer
July/August 2015 Blowup in infinite time for $2D$ Smoluchowski-Poisson equation
Takashi Suzuki
Differential Integral Equations 28(7/8): 601-630 (July/August 2015).

Abstract

We study the Smoluchowski-Poisson equation in two space dimensions provided with Dirichlet boundary condition for the Poisson part. For this equation, several profiles of blowup solution have been noticed. Here, we study blowup in infinite time in accordance with the residual vanishing and Hamiltonian control on collapse dynamics.

Citation

Download Citation

Takashi Suzuki. "Blowup in infinite time for $2D$ Smoluchowski-Poisson equation." Differential Integral Equations 28 (7/8) 601 - 630, July/August 2015.

Information

Published: July/August 2015
First available in Project Euclid: 11 May 2015

zbMATH: 1363.35162
MathSciNet: MR3345327

Subjects:
Primary: 35K55 , 35Q99

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 7/8 • July/August 2015
Back to Top